Netmedicos.com

Turning Dreams of Medicos Into Reality...!!!
Mcqs MOTD MBBS Exams Mcqs Tags Jobs
Home >> Pharmacology >> Azathioprine >> Mcqs Page 1
Azathioprine
(Single Best Answer) Question 1: Nephrotoxicity is a side effect of one of the following immuno-suppressives ?
A) Sirolimus
B) Tacrolimus
C) Mycophenolate mofetil
D) Azathioprine
Answer (Select an option above to get the answer):
(Single Best Answer) Question 2: A 50 year old male suffering from renal failure, underwent kidney transplant. He was prescribed a nucleotide derivative following the organ transplant. The nucleotide derivative of therapeutic importance in this organ transplant is ?
A) Azathioprine
B) 5-Fluorouracil
C) Cytarabine
D) Allopurinol
Answer (Select an option above to get the answer):
(Single Best Answer) Question 3: A 41 year old male patient presented with recurrent episodes of bloody diarrhoea for 5 years. Despite regular treatment with adequate doses of sulfasalazine, he has had several exacerbations of his disease and required several weeks of steroids for the control of flares. What should be the next line of treatment for him ?
A) Methotrexate
B) Azathioprine
C) Cyclosporine
D) Cyclophosphamide
Answer (Select an option above to get the answer):
(Single Best Answer) Question 4: Following drugs are immunosuppressive drug except ?
A) Cyclosporin
B) Cefaclor
C) Azathioprine
D) Steroids
Answer (Select an option above to get the answer):
(Single Best Answer) Question 5: The renal biopsy of a 6 year old boy with recurrent gross hematuria shows IgA nephropathy. The urinary protein excretion is 130 mg/day. Which of the following is the most appropriate next step in the management ?
A) Administer corticosteroids
B) Give azathioprine
C) Start Cyclosporine
D) Urinary bag sample
Answer (Select an option above to get the answer):
(Single Best Answer) Question 6: Nephrotoxicity is seen with ?
A) Azathioprine
B) Leflunomide
C) Mycophenolate mofetil
D) Tacrolimus
Answer (Select an option above to get the answer):
(Single Best Answer) Question 7: The following chemotherapeutic drugs have cardiovascular toxicity except ?
A) Cyclophosphamide
B) Doxorubicin
C) Azathioprine
D) Mitoxantrone
Answer (Select an option above to get the answer):
(Single Best Answer) Question 8: A 55 year old male, with uncontrolled diabetes mellitus and hypertension, developed severe air borne contact dermatitis. The most appropriate drug for his treatment would be ?
A) Systemic corticosteroids
B) Thalidomide
C) Azathioprine
D) Cyclosporine
Answer (Select an option above to get the answer):
Recent Topics
Post New Topic
Main Menu
Home
Book Mark
Admissions
Upcat Dental 2016
COMEDKPGET 2016
Kerala PGDEE 2016
Kerala PGMEE 2016
Gujarat PGMEE 2016
Recent Updates
Average
Odds Ratio
Distribution
Symmetric Distributi
Positively Skewed Di
Admin Updates
Mcqs Ranks Section U
Mocktest AIPGMEE 201
Radiotherapy Mcqs Up
Otorhinolaryngology
Orthopaedics Mcqs Up
Newest Member
Cattally
Google
Netmedicos Experts
Angelina (124)
txguy (101)
Karuna Mujalda (50)
Netmedicos (43)
Sandhya (42)
Tanushree Pandi (21)
sudipto (20)
sanju5 (10)
Jiss Joseph Pan (10)
Smitha (10)